MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX ROUND SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX ROUND SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3542460M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Contracture (1761); No Code Available (3191)
Date of Event 07/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) caucasian female patient who underwent primary breast reconstruction with a (left) 250cc mentor siltex round moderate profile saline and a (right) 375cc mentor siltex round spectrum saline breast prostheses, suffered left side deflation and right side capsular contracture; baker grade iii, post-operatively.As a result, the patient underwent bilateral removal and replacement with the following devices on (b)(6) 2019: (left) 300cc mentor smooth round moderate plus profile saline catalog: 3502300 lot: 7328209 sn: (b)(4) and (right) 475cc mentor smooth round moderate plus profile saline catalog: 3502475 lot: 7716786 sn: (b)(4).This medwatch form is for the right breast prosthesis.
 
Additional Manufacturer Narrative
On 10/3/2019, mentor became aware that the capsular contracture that the patient experienced was actually baker grade iv.Manufacturer¿s reference number: (b)(4).This medwatch form is for the right breast prosthesis.

Brand Name
MENTOR SILTEX ROUND SPECTRUM
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8967779
Report Number1645337-2019-18633
Device Sequence Number19370753
Product Code FWM
UDI-Device Identifier00081317002109
UDI-Public00081317002109
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2014
Device Catalogue Number3542460M
Device Lot Number5979838
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2019
Supplement Date Received by Manufacturer10/03/2019
Initial Report FDA Received Date09/05/2019
Supplement Report FDA Received Date10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR